# SDR USAA051065

- Difficulty date: September 6, 2005
- Submitted: September 9, 2005
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 41,452 hours, 41,452 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Damaged
- Location: Bs 344
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUESLAGE STATION 344 RIGHT HAS GAP.  FABRICATED SHIMS AND FILLERS AND INSTALLED PER EA 96820.  DEFECT SIZE: .275 INCH GAP BETWEEN THE RIGHT CREASE BEAM INNER CHORD ANGLE AND FLOORBEAM.
